Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 48, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2011, 6:53 AM CDT for Lincoln County, Nebraska. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 6:53 AM CDT (11:53 UTC)
- Expired
- Jun 9, 2011, 7:45 AM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 6:55 AM CDT | HAIL 0.25 | 12 Sw Maxwell, NE | |
| Jun 9, 6:58 AM CDT | HAIL 0.88 | Maxwell, NE | |
| Jun 9, 7:07 AM CDT | HAIL 1.75 | 8 Sw Maxwell, NE | QUARTER TO GOLF BALL SIZED HAIL OCCURRING AT TIME REPORT. |
| Jun 9, 7:16 AM CDT | HAIL 0.5 | 3 S Maxwell, NE | |
| Jun 9, 7:17 AM CDT | HAIL 0.75 | Maxwell, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 11.9 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1859 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
920
WUUS53 KLBF 091153
SVRLBF
NEC111-091245-
/O.NEW.KLBF.SV.W.0048.110609T1153Z-110609T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 AM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 745 AM CDT
* AT 647 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES WEST OF COTTONWOOD CANYON STATE WILDLIFE
MANAGEMENT AREA...OR 12 MILES SOUTHEAST OF NORTH PLATTE...AND
MOVING NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA AND MAXWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4139 10052 4139 10025 4113 10024 4089 10060
4098 10079
TIME...MOT...LOC 1153Z 210DEG 19KT 4102 10062
WIND...HAIL <50MPH 1.00IN
$$
SPRINGER2 follow-up statements
808
WWUS53 KLBF 091210
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
710 AM CDT THU JUN 9 2011
NEC111-091245-
/O.CON.KLBF.SV.W.0048.000000T0000Z-110609T1245Z/
LINCOLN NE-
710 AM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
LINCOLN COUNTY UNTIL 745 AM CDT...
AT 705 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL. THIS
STORM WAS LOCATED NEAR MAXWELL...OR 11 MILES EAST OF NORTH PLATTE...
MOVING NORTHEAST AT 20 MPH.
IN ADDITION...AT 707 AM CDT...GOLF BALL SIZED HAIL WAS REPORTED WITH
THIS STORM 8 MILES SOUTH SOUTHWEST OF MAXWELL.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4139 10052 4139 10025 4113 10024 4089 10060
4098 10079
TIME...MOT...LOC 1209Z 210DEG 19KT 4109 10056
WIND...HAIL <50MPH 1.75IN
$$
SPRINGER365
WWUS53 KLBF 091243
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 AM CDT THU JUN 9 2011
NEC111-091253-
/O.EXP.KLBF.SV.W.0048.000000T0000Z-110609T1245Z/
LINCOLN NE-
743 AM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY
WILL EXPIRE AT 745 AM CDT/645 AM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHWEST LINCOLN COUNTY UNTIL 8 AM CDT.
LAT...LON 4139 10052 4139 10025 4113 10024 4089 10060
4098 10079
TIME...MOT...LOC 1243Z 210DEG 19KT 4125 10044
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 4:04 AM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jun 9, 4:04 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 404 AM CDT THU JUN 9 2011 .SHORT TERM...TODAY THROUGH SATURDAY THE MAIN FORECAST CONCERNS THROUGH THIS PERIOD DEAL WITH TEMPERATURES AS WELL AS PRECIPITATION CHANCES TODAY AND TONIGHT. AT 07Z WATER VAPOR IMAGERY INDICATED A LONGWAVE TROUGH PLACED OVER THE WESTERN CONUS WITH BROAD /AND NEARLY FLATTENED/ RIDGING ACROSS THE EASTERN TWO-THIRDS OF THE COUNTRY. WITHIN THE TROUGH...SEVERAL SHORTWAVE TROUGHS WERE SEEN. THE FIRST WAS A WEAK IMPULSE APPROACHING THE FOUR CORNERS WHILE A STRONGER SYSTEM WAS SEEN OVER IDAHO. ALSO OF NOTE WAS A SHORTWAVE TROUGH OFF THE BAHA CALIFORNIA COAST. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER NORTHERN NORTH DAKOTA WHILE A STATIONARY FRONT WAS LOCATED SOUTH OF THE FORECAST AREA...FROM THE OKLAHOMA PANHANDLE INTO NORTHWEST MISSOURI AND THEN EXTENDING FURTHER EAST. SHOWERS AND STORMS WERE ONGOING OVERNIGHT ALONG AND NORTH OF THE FRONT WITH THE MOST ACTIVITY SEEN ACROSS NORTHERN MISSOURI AND IOWA. IN ADDITION...A TROUGH OF LOW PRESSURE AT THE SURFACE WAS OBSERVED FROM NORTHERN TEXAS INTO CENTRAL WYOMING. SHOWERS AND STORMS WERE ALSO ONGOING IN LOCATIONS AHEAD OF THIS BOUNDARY. FOR TODAY...ALTHOUGH RADAR ACTIVITY HAS INCREASED IN THE PAST SEVERAL HOURS DO EXPECT RAIN SHOWERS TO CONTINUE TO INCREASE IN COVERAGE AS THE DAY PROGRESSES. THIS MORNING SHOULD STAY PRETTY SCATTERED BUT MOISTURE WILL RIDE UP OVER THE FRONT TO THE SOUTH AS THE SHORTWAVE TROUGH OVER THE FOUR CORNERS MOVES INTO THE CENTRAL PLAINS. AS THIS SHORTWAVE TROUGH IS MOVING TO THE NORTHEAST THROUGH THE FLOW...THE IDAHO SYSTEM IS MOVING ALSO MOVING EASTWARD LEADING TO THESE TWO FEATURES CONVERGING. AS THESE SYSTEMS CONVERGE...THE BEST UPPER LEVEL SUPPORT FOR UPWARD MOTION WILL BE THIS AFTERNOON AND INTO THIS EVENING ACROSS THE NORTHERN HALF OF THE FORECAST AREA. THERE WILL BE SOME ELEVATED INSTABILITY TODAY THIS EVENING IT REALLY WANES SO AM ONLY ANTICIPATING ISOLATED THUNDERSTORMS AT BEST TONIGHT. COOL CANADIAN AIR SPUN AROUND THE AREA OF HIGH PRESSURE TO THE NORTH. LITTLE MOVEMENT IS ANTICIPATED FROM THE SURFACE FRONT TO THE SOUTH SO THE FORECAST AREA WILL BE INFLUENCED BY THIS COOLER AIR. AT THE TIME OF PEAK HEATING...850MB TEMPERATURES RANGE FROM 5C TO 13C WITH THE WARMEST TEMPERATURES OVER SOUTHWEST NEBRASKA SO WELL BELOW NORMAL HIGHS ARE EXPECTED TODAY. EXACTLY HOW COOL HIGHS WILL STAY TODAY WILL DEPEND ON THE COVERAGE OF RAINFALL AS WELL AS CLOUD COVER. THE PAST SEVERAL RUNS OF THE NAM HAVE BACKED OFF CONSIDERABLY IN STRATUS DEVELOPMENT TODAY WHICH IF IT DOES FOR WOULD GREATLY IMPACT TEMPERATURES. THE NAM DOES CONTINUE TO SHOW 850MB STANDARDIZED ANOMALIES FOR TEMPERATURES TO BE 2.0 STANDARD DEVIATIONS ABOVE NORMAL...WHICH MEANS HIGHS MAY BE CLOSE TO RECORD LOW MAXIMUM TEMPERATURES. WITH THE SIGNAL BEING LESS FOR STRATUS...IF THE SUN WOULD BREAK OUT EVEN BRIEFLY TEMPERATURES COULD EASILY RISE A FEW DEGREES...THIS SITUATION WOULD CAUSE FOR HIGHS TO BE ABOVE WHAT IS FORECAST. THE DAYS RAINFALL SHOULD PUSH TO THE NORTH AND EAST TONIGHT AS THE UPPER LEVEL SYSTEM LIFTS INTO THE DAKOTAS AND SUBSIDENT AIR MOVES IN BEHIND. DID KEEP PRECIPITATION CHANCES ACROSS THE PANHANDLE AND WESTERN NEBRASKA AS THE SURFACE TROUGH OUT WEST MOVES INTO WESTERN NEBRASKA WHERE THERE WILL BE SOME CONVERGENCE STILL. THE UPPER LEVEL SYSTEM WILL REMAIN OVER THE DAKOTAS ON FRIDAY AND MODELS DO INDICATE THERE WILL BE SOME UPWARD MOTION ACROSS FAR NORTHERN NEBRASKA SO WILL CONTINUE TO HAVE SLIGHT CHANCES FOR SHOWERS/ISOLATED THUNDER THROUGH THE DAY. MAY SEE A LITTLE BIT OF A WARM UP WITH WARM AIR ADVECTION OCCURRING THROUGH THE DAY. BY 11.00Z 850MB TEMPERATURES ARE BACK TO 10C TO 18C AND WITH SUNSHINE EXPECTED SHOULD SEE HIGHS IN THE 70S MOST AREAS...WITH COOLER TEMPERATURES TO THE NORTH WHERE CLOUDS AND POSSIBLY SOME RAIN WILL REMAIN. HIGH PRESSURE BUILDS IN FROM THE NORTH FRIDAY NIGHT...LEADING TO DRY CONDITIONS THROUGH SATURDAY MORNING. THEN SATURDAY AFTERNOON AND EVENING THE SYSTEM THAT HAD BEEN OFF THE CALIFORNIA COAST WILL PROGRESS THROUGH THE FLOW AND BRING SOME UPWARD FORCING TO THE PLAINS. A SURFACE TROUGH WILL BE LOCATED TO THE WEST OF THE FORECAST AREA WHICH WILL BE THE AREA OF FOCUS FOR THUNDERSTORM DEVELOPMENT. MU CAPES WILL BE UP TO 1500 J/KG WITH DEEP LAYER SHEER VALUES AT 35 TO 40KTS. THE QUESTION WILL BE IF THIS ACTIVITY MAKES IT INTO WESTERN NEBRASKA OR IF IT WILL STAY OFF TO THE WEST AS INDICATIONS ARE THAT AS THE NIGHT PROGRESSES...THE UPPER LEVEL FLOW WILL SPLIT LEAVING MUCH OF NEBRASKA IN AN AREA OF SUBSIDENCE. THE FORECAST HAS BEEN TRENDED IN THIS DIRECTION AS MODELS ARE STARTING TO PICK UP ON THINGS GOING IN THIS DIRECTION. .LONG TERM...SUNDAY THROUGH WEDNESDAY THIS PERIOD WILL SEE THE UPPER LEVEL FLOW TRANSITION FROM TROUGHING OVER THE WEST COAST TO RIDGING BUILDING WEST WITH NORTHWEST FLOW SEEN OVER THE CENTRAL PLAINS BY WEDNESDAY. SEVERAL IMPULSES OF ENERGY WILL MOVE THROUGH THE FLOW LEADING TO PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS. MODELS ARE NOT IN THE GREATEST AGREEMENT WITH ANY OF THESE SYSTEMS SO CONFIDENCE IS PRETTY LOW WHEN TRYING TO DETERMINE WHEN THE BEST CHANCES FOR PRECIPITATION WILL BE. SO THE FORECAST WILL CONTINUE TO HAVE MULTIPLE TIME FRAMES WITH LOW END PRECIPITATION CHANCES. TEMPERATURES ARE EXPECTED TO MODERATE THROUGH THIS PERIOD TO NEAR OR ABOVE NORMAL FOR MOST AREAS. && .AVIATION... MARGINAL CEILINGS ARE POSSIBLE IN NORTH CENTRAL THROUGH SOUTHWEST NEBRASKA AS SHOWERS MOVE ACROSS THE AREA AFTER 09Z IN THE SOUTHWEST...INCLUDING LBF...IML AND OGA...AND LATE MORNING AFTER 15Z IN NORTH CENTRAL NEBRASKA INCLUDING VTN. BY EARLY AFTERNOON... MARGINAL CEILINGS ARE LIKELY AT ONL...BBW...ANW AND TIF. RAINFALL RATES WILL BE LIGHT...SO VISIBILITY IS NOT LIKELY TO GO BELOW 5SM MOST AREAS. && .HYDROLOGY... LEVELS CONTINUE RISING ABOVE LAKE MCCONAUGHY ON THE NORTH PLATTE RIVER EVEN BEFORE THE LARAMIE MERGES WITH IT. THE LARAMIE RIVER IS ALSO SHOWING SOME SLIGHT RISE ABOVE ITS INTERSECTION WITH THE NORTH PLATTE. THIS SHOULD EVENTUALLY RESULT IN INCREASED INFLOW INTO LAKE MCCONAUGHY. OTHERWISE...DOWNRIVER OF LAKE MCCONAUGHY...LEVELS WILL CONTINUE AT OR ABOVE FLOOD STAGE FOR THE FORESEEABLE FUTURE. SLIGHT RISES ARE ALSO INDICATED IN COLORADO ON THE FEEDER STREAMS TO THE SOUTH PLATTE. AT THIS TIME...FLOW LEVELS ARE NOT REAL STRONG...THOUGH SOME SITES MAY BE APPROACHING FLOOD STAGE. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT/LONG TERM...BROOKS AVIATION...SPRINGER
Hazardous weather outlook, Jun 9, 5:52 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 552 AM CDT THU JUN 9 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-101100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 552 AM CDT THU JUN 9 2011 /452 AM MDT THU JUN 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS MAY BE MIXED IN WITH SHOWERS TODAY AND TONIGHT. MOIST AIR LIFTING UP OVER A FRONT WILL PRODUCE SOME ELEVATED INSTABILITY...THUS GENERATING AT LEAST ISOLATED THUNDERSTORMS MIXED IN WITH SHOWERS. INCREASED FLOW IN TRIBUTARIES OF THE NORTH PLATTE RIVER MAY BRING A SLIGHT RISE IN THE LEVELS UPSTREAM OF LAKE MCCONAUGHY. BELOW LAKE MCCONAUGHY...RELEASES FROM THE DAM WILL BE HELD STEADY AND RIVER LEVELS DOWNSTREAM OF LAKE MCCONAUGHY ARE EXPECTED TO REMAIN THE SAME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WITH FAST FLOW ALOFT...A SERIES OF WAVES WILL MOVE THROUGH. THE RESULT IS THAT THERE IS AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY IN WESTERN AND NORTH CENTRAL NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, Jun 9, 5:56 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 556 AM CDT THU JUN 9 2011 NEZ057-058-069-091200- CHASE NE-KEITH NE-PERKINS NE- 456 AM MDT THU JUN 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR PERKINS...SOUTHERN KEITH AND CHASE COUNTIES UNTIL 600 AM MDT... AT 449 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM VENANGO TO CHAMPION...AND MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GRANT... OGALLALA... BRANDON... WAUNETA... WILD HORSE SPRING... MADRID... ELSIE... GRAINTON... ROSCOE... HIGHWAY 61 MILE MARKER 50... HIGHWAY 61 MILE MARKER 60... INTERSTATE 80 MILE MARKER 120... HIGHWAY 61 MILE MARKER 80... KINGSLEY DAM... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
Special weather statement, Jun 9, 6:23 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 623 AM CDT THU JUN 9 2011 NEZ038-091230- CUSTER NE- 623 AM CDT THU JUN 9 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER COUNTY UNTIL 730 AM CDT... AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM MERNA TO 7 MILES SOUTH OF ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...AND MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WEISSERT... ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA... COMSTOCK... SARGENT... HIGHWAY 183 MILE MARKER 120... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:15 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 45 min |
| Jun 9, 7:54 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 51 min |
| Jun 9, 8:34 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 41 min |
| Jun 9, 8:49 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 41 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.